Skip to Main content Skip to Navigation
Journal articles

Double Sylvester sums for subresultants and multi-Schur functions

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00622652
Contributor : Alain Lascoux Connect in order to contact the contributor
Submitted on : Monday, September 12, 2011 - 4:14:13 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM

Identifiers

  • HAL Id : hal-00622652, version 1

Citation

Alain Lascoux, P. Pragacz. Double Sylvester sums for subresultants and multi-Schur functions. Journal of Symbolic Computation, Elsevier, 2003, 35 (6), pp.689-710. ⟨hal-00622652⟩

Share

Metrics

Record views

31